Algorithm for coloring edges of a simple graph
Daghestan Electronic Mathematical Reports, no. 6 (2016), pp. 25-30
Cet article a éte moissonné depuis la source Math-Net.Ru
The algorithm checks the existence of bipartite graph edge-coloring such that at each vertex $v$ the colors presented at $v$ form a set of consecutive integers.
Mots-clés :
bipartite graph
Keywords: set, algorithm, colors.
Keywords: set, algorithm, colors.
@article{DEMR_2016_6_a1,
author = {A. M. Magomedov},
title = {Algorithm for coloring edges of a simple graph},
journal = {Daghestan Electronic Mathematical Reports},
pages = {25--30},
year = {2016},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DEMR_2016_6_a1/}
}
A. M. Magomedov. Algorithm for coloring edges of a simple graph. Daghestan Electronic Mathematical Reports, no. 6 (2016), pp. 25-30. http://geodesic.mathdoc.fr/item/DEMR_2016_6_a1/
[1] Asratyan A.S., Kamalyan R.R., “Intervalnye raskraski reber multigrafa”, Prikladnaya matematika, 5, Izd-vo Erevanskogo un-ta, Erevan, 1987, 25–34
[2] Svami M., Tkhulasiraman K., Grafy, seti i algoritmy, Mir, Moskva, 1984, 455 pp.
[3] Magomedov A.M., “Tsepochechnye struktury v zadachakh o raspisaniyakh”, Prikladnaya diskretnaya matematika, 3(33) (2016), 67–77
[4] Giaro K., Compact task scheduling on dedicated processors with no waiting period, PhD thesis, Technical University of Gdansk, IETI Faculty, Gdansk, 1999 (in Polish)